RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 14, Issue 1  


Optimal rate of integration and $\varepsilon$-entropy of a class of analytic functions
B. D. Boyanov
3
Interpolation by $L$-spline functions of many variables
Yu. S. Zav'yalov
11
Exact constants of approximation for differentiable periodic functions
A. A. Ligun
21
Rearrangements of series in $L_p$
E. M. Nikishin
31
Change of variables in a multiple Lebesgue integral
I. V. Orlov
39
Analytic continuation of functions of several variables
A. F. Filippov
49
Approximation by polynomials on star-shaped subsets of $C_n$
E. M. Chirka
55
Extensions with Archimedean ramification points
V. A. Babaitsev
61
Lower estimates of sums of polynomial characters
A. A. Karatsuba
67
Estimate of a sum of Legendre symbols of polynomials of even degree
D. A. Mit'kin
73
Arithmetic properties of values of analytic functions connected by algebraic equations over fields of rational functions
V. G. Chirskii
83
Minimal extension of a pseudoresolvent
E. V. Cheremnikh
95
Banach spaces in which a theorem of Orlicz is not true
S. A. Rakov
101
Lie triple systems and affinely connected spaces
P. I. Kovalev
107
Regular spaces with symmetries
A. S. Fedenko
113
Demushkin groups
I. V. Andozhskii
121
Finite simple groups whose Sylow 2-subgroups possess an extra-special subgroup of index 2
V. V. Kabanov, V. D. Mazurov, S. A. Syskin
127
Limit distributions of certain characteristics of random automaton graphs
A. A. Grusho
133
Class of algebras of primitive recursive functions
V. L. Mikheev
143

Reports presented at a session of the general meeting of the Mathematics Division of the Academy of Sciences of the USSR
Prediction of random processes and the factorization of operator functions
Yu. A. Rozanov
157
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019